# SDR SWAA2023020789028

- Difficulty date: January 7, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY DOOR CUTOUT AFT SHIELD FROM STA 480+14 TO STA 500+18; RBL 24; WL 156.<[01] THIS PART DOES NOT HAVE ALLOWABLE DAMAGE LIMITS. IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G. STEP 9.;[02] VERIFIED STEP 1;[03] SHIELD ASSY. RECEIVED. P/N 143A8126-31; P/O NUMBER 901564/1.  LOCATED AND DRILLED BTW. BS 492.4 - BS 500A RBL 24 WL156 IAW SRM 51-40-05 AND DWG# 143A0080. REMOVAL AND INSTALLATION IS ACCOMPLISHED ON CUSTOMER CARD # TTG8Q004GCTG.;[04] VERIFIED CORRECTIVE ACTION #3;[05] THIS PART WILL BE INSTALLED ON TTG8Q004GCTG.;[06] VERIFIED;[07] MEASUREMENT TABLE VERIFIED
